# SDR AALA202404175204

- Difficulty date: April 15, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 64,028 hours, 27,051 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Lavatory D
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR JAMS HALFWAY CLOSED REQUIRING THE FLIGHT ATTENDANTS TO MANUALLY RELEASE THE DOOR EVERYTIME A PASSENGER USES THE LAVTORY.  ADJUSTED LAVATORY-D DOOR. PER AARD 25-40-10-04 NO FURTHER DEFECTS NOTED AT THIS TIME.
